Journal of the Mathematical Society of Japan

Minimal 2-regular digraphs with given girth

Mehdi BEHZAD

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 1 (1973), 1-6.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435759

Digital Object Identifier
doi:10.2969/jmsj/02510001

Mathematical Reviews number (MathSciNet)
MR0309784

Zentralblatt MATH identifier
0255.05113

Subjects
Primary: 05C20: Directed graphs (digraphs), tournaments

Citation

BEHZAD, Mehdi. Minimal 2-regular digraphs with given girth. J. Math. Soc. Japan 25 (1973), no. 1, 1--6. doi:10.2969/jmsj/02510001. https://projecteuclid.org/euclid.jmsj/1240435759


Export citation